# SDR QXEA9700772

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102AV
- Make and model: Dhav DHC8102
- Aircraft serial: 091
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038441
- Condition: Inoperative
- Location: Cabin
- Component: Dhav, 82410191011
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA- FORWARD TWO FLOOR PROXIMITY LIGHTS INOP.  REPLACED POWER SUPPLY AT 1DE, OPERATIONAL CHECK GOOD.
